# SDR SWAA2021081325978

- Difficulty date: January 18, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT EDGE; 4TH ANGLE FROM TOP IS DAMAGED./ / REMOVED AND REPLACED 4TH ANGLE FROM TOP ON AFT EDGE OF L1 DOOR IAW SRM 51-40-02-0G-0 SECTION 4. ATAG IH1448
